# SDR UIEA2019062904614

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,626 hours, 18,839 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 797448
- Condition: Faulty
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO RIGHT RECIRCULATING PERFORMANCE REQUEST CHANGE OF RIGHT ACTUATOR ASSY DOOR  ( REMOVED AND REPLACED RIGHT RAM AIR EXHAUST DOOR ACTUATOR IAW AMM 21-53-04. OPS CHECK NORMAL.  )
